# SDR IPXA2024051099060

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 112,224 hours, 19,611 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**ATB** THE FOLLOWING ECAS MSG POPULATED CLIMBING OUT OF SDF CABIN ALT AUTO FOUND FAULT CODE 21227 IN TELEMETRY. LEFT OUT FLOW VALVE A/C MOTOR FAIL. REMOVED AND REPLACED LEFT OUTFLOW VALVE A/C MOTOR PER AMM 21-31-06
